I was diagnosed with Hypothyroidism on Monday, I was not feeling unwell I had started with carpel tunnel in my wrist and hand which prompted my GP to do some blood tests. I was started straight away on 50mcg Levothyroxine, however since I started the meds I have been feeling extremely unwell and is affecting my normal daily functions. I feel sick constantly, suffering with stomach cramps, feeling very lethargic, aching all over and keep crying. The symptoms do appear to be symptoms of hypothyroidism but they have only appeared since starting the meds. My GP has reduced the dose to 25mcg and said it may be my body reacting to the dosage and will gradually increase them but I feel no better. Has anyone else had this problem? Im not sure if I should be going back to the GP or leaving it longer for the meds to get into my system.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.